# SDR RAIA201907120004

- Difficulty date: July 12, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 65 RT SIDEWALL LINER SUPPORT HAS CORROSION AT STR 15R. R&R AFT CARGO FRAME 65 RT SIDEWALL LINER SUPPORT.
